# SDR USAA2014070700009

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 41,746 hours, 23,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6703
- Condition: Unserviceable
- Location: L1 Door
- Part time: 29,621 hours, 17,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 SLIDE COVER CONTACTING FUSELAGE.  R & R L1 ESCAPE SLIDE IAW EO 2514Y110 IAW JOB CARD 26L00025011.
